# SDR HNAA201408100236

- Difficulty date: August 15, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 69,093 hours, 78,397 cycles
- Engine: Pwa PW120
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 522848
- Condition: Malfunctioned
- Location: Nr 1 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL PRESSURE FLUCTUATED BETWEEN 80-100 PSI IN FLIGHT.  INDICATION WENT TO MAX ON THE GROUND.  PRESSURE REMAINED AT 40 PSI AFTER ENGINE SHUTDOWN.  R & R NR 1 ENGINE OIL PRESSURE INDICATOR.  GROUND RAN ACFT.  OPS CHECKED GOOD.
